# SDR CA150310006

- Difficulty date: February 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 20,157 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INVESTIGATION OF A FUEL LEAK ON LT WING AROUND LT MLG WHEEL WELL,  DISCOVERED THE LT WING AUXILLIARY SPAR BOOM WAS CRACKED WITH AN ABNORMAL CRACK OF 17" LONG.  THIS FAILURE WAS ALSO SEEMS LAST YEAR ON ACFT.
